# SDR GLBA96147

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 2400 · Electrical Power System
- Part: Elect Wires
- Condition: Chafed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUS - ELECTRICAL SMOKE CAME FROM CO-PILOTS PANEL, DURING CRUISE FLIGHT AT FL 210.  MAINTENANCE FOUND TWO WIRES CHAFING TOGETHER BEHIND CO-PILOTS ALTIMETER.  REPAIRED WIRES AND APPLIED SPIRAL WRAP TO AFFECTED AREA.  OPERATES NORMALLY.  (M)
